# SDR AALA20160927003

- Difficulty date: September 27, 2016
- Submitted: September 27, 2016
- Operation: Air carrier
- Aircraft: N788AN
- Make and model: Boeing 777223
- Aircraft serial: 30011
- Aircraft time: 62,748 hours, 8,241 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: D71702001
- Part serial: 17072
- Condition: Faulty
- Location: Emergency Lights
- Part time: 23,115 hours, 2,752 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FIRST CLASS EMERGENCY LIGHT AND EXIT SIGNS AT L1 & R1 DOORS ARE INOPERATIVE. REMOVED AND REPLACED POWER SUPPLY M33093 IAW AMM 33-51-06. OPERATIONAL CHECK NORMAL.
